# SDR BUEA20180212001

- Difficulty date: February 10, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 33,583 hours, 28,200 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, ENROUTE THE PILOT REPORTED THAT AFTER TAKEOFF AND LEVELING OFF AT 5000 FT, RECEIVED TWO EICAS MESSAGES FOR ELECTRICAL EMERGENCY ABNORMAL AND EMERGENCY LIGHTS ARMED.  THE CABIN LIGHTS WERE ON.  DECLARED AN EMERGENCY AND LANDED BACK AT DEPARTURE UNEVENTFULLY.   TROUBLESHOOTING REVEALED A SHORT IN WIRE W00-0076-20. BETWEEN BATTERY 2 RELAY BOX TO ELECTRICAL OVERHEAD PANEL.  REPLACED THE WIRES W002-0076-20, W002-0078-20, W002-0077-20 IAW SWPM 20-21-00, AND 20-50-00. ACFT RETURNED TO SERVICE.
